# SDR AALA201909199022

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,849 hours, 32,031 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3127
- Condition: Unreliable
- Location: Landing Gear
- Part time: 45,649 hours, 24,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS AFTER TAKE OFF, LANDING GEAR WOULD NOT RETRACT, PUT GEAR HANDLE BACKDOWN FOR 3 GREEN AND LANDED. MAINTENANCE REPLACED LGCIU #1 AND #2 IAW 32-31-71-400-001-A AND REPLACED THE PROXIMITY SENSOR 24GA AND 25GA IAW 32-31-73-400-005-A, PEFORMED BITE TEST OF THE LANDING GEAR IAW AMM 32-69-00-740-001-A AND PERFORMED TEST OF THE NORMAL EXTENSION OF THE LANDING GEAR IAW AMM 32-31-00-720-002-A, TEST IS OK. (SEE SDR # AALA201909189009)
